MathSciNet Relay Station
MathSciNet bibliographic data
MR970124 (89m:53063) 53C20 (55P15)
Grove, Karsten; Petersen, Peter, V Homotopy types of positively curved manifolds with large volume. Amer. J. Math. 110 (1988), no. 6, 1183–1188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement